# SDR SWAA2012121010440

- Difficulty date: November 18, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 58280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 360 AND STR 5L FWD PAX CABIN.  REPLACED TIE CLIP LOCATED AT BS 360 AND STR 5L FWD PAX CABIN IAW SRM B737-300 51-10-02 PART 8 AND DRAIWNG 58280.
